# SDR YENA2023030700213

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN THE SHEAR CLIP LOCATED IN FR 88 AND BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE AFT CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON TOMEX NRC 00097,  SHEAR CLIP LOCATED IN FR 88 AND BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE AFT CARGO COMPARTMENT WAS EVALUATED FOR EXCESSIVE DAMAGE IS CLASSIFIED AS NON-REPAIRABLE DAMAGE PER EMB-190 SRM 51-10-02 AND REPLACED PER EMB 190 SRM 51-43-02 AND SRM 51-43-01. (CONSIDERED AS A MAOR REPAIR)
